# SDR FDEA201505281652

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,894 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: AJC7973
- Condition: Out Of Alignment
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG HAS MIS-MATCH BETWEEN NOSE COWL INLET & MATING NACELLE STRUCTURE.  REPAIRED MIS-MATCH CONDITION ON NR 2 ENG NOSE COWL IAW EA T 1-5410-T0317737 P1.
